# SDR SIMA200107901

- Difficulty date: March 20, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Engine: Allsn AE3007A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 1323065950A
- Part serial: 1RP03120
- Condition: Defective
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IND - FLT 4007 - DURING ICING CONDITION WITH ANTI-ICING SELECTED F/A AND PASSENGERS SMELLED OIL/SMOKE SMELL IN CABIN.  NO INJURIES.  REMOVED AND REPLACED FUEL NOZZLES IAW AMM.  OPS CHECK GOOD AT THIS TIME.  (M)
